Discussions By Condition: I cannot get a diagnosis.

rash from amoxicillion

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: Anonymous
  • March 31, 2010
  • 01:29 PM

My son was was given amoxicillion for 10 days on the eighth day he started itching by the 9th day he was covered with red bumps that itched real bad. He was given cortizone to get rid of it. Does this means he can never take amoxicillion again?

Reply Flag this Discussion

1 Replies:

  • My son was was given amoxicillion for 10 days on the eighth day he started itching by the 9th day he was covered with red bumps that itched real bad. He was given cortizone to get rid of it. Does this means he can never take amoxicillion again?Not necessarily. Usually a reaction to amoxicillin will emerge immediatly. However, I would take your son back to the doctor's and get him checked in for an allergy test if you are worried.It is likely that the amoxicillin cured your son of what was bothering him and that he had something else which caused the rash.However, ask yourself these questions:1) Was it a full body rash?2) Was it located to a small area?3) Was it an unusual color?4) Was there any cough? Even if the answers to all four are NO then take him back to the doctors. (If (4) has been persistant throughout then take him a.s.a.p. - the others can wait (but do it tomorrow)
    Anonymous 42789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.